|VERY PUZZLED AND WORRIED
Sep 16, 2007
pls doc my partner was diagnosed 4 month ago with hiv,hepc and also a bite from a sandfly.as u can imagine the whole process as been a nightmare.he is at present on truvada norvir and retniver i think,well i am very worried as he has constant sweats in the morning and evenings,very fatigued in the afternoons and ahs a bout of anemia to top it all off,pls doc will all this slowly dissapear? will he return b ack to being healthy young man 42.is this a long slow process?pls answer as waiting for your reply
| Response from Dr. McGovern
Your partner should begin feeling better on his HIV medications. If his fatigue continues, there are many causes to be considered. One is hepatitis C, which causes liver disease and often accompanying fatigue. He should have monitoring of his CD4 counts, HIV RNA, CBC and liver function tests while on therapy. He should also have a HCV RNA and genotype done to see how high his viral level is.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.